# SDR COMA2009033150107

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 21,780 hours, 18,120 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R53412516
- Condition: Cracked
- Location: Fuselage
- Part time: 21,780 hours, 18,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 559 SEMI PRESSURE BULKHEAD CAP ANGLE CRACKED AT RBL 18.  CUT OUT CRACKED SECTION OF CAP ANGLE, INSTALLED NEW CAP ANGLE SECTION WITH SPLICE PLATES AND DOUBLERS PER REO 601R-53-41-260 REV C AND 601R-53-41-905.
